# SDR DALA2023110108981

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 11,880 hours, 5,523 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 8109 -DIV/IFSD- DIVERSION TO SMF DUE TO LEFT ENGINE LOW OIL PRESSURE MESSAGE. ALL OTHER OIL PARAMETERS WERE NORMAL. PER NNP CREW SHUTDOWN ENGINE. CORRECTIVE ACTION: MINOR DEBRIS FOUND DURING CHIP DETECTOR AND OIL FILTER INSPECTION. R/R OIL FILTER AND OIL PUMP. R/R OIL TANK PRESSURE RELIEF VALVE. (LP# 4337026)
